# SDR SWAA2022031032894

- Difficulty date: June 13, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 40,919 hours, 24,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN MULTIPLE AREAS OF FCB FLOOR TO SIDEWALL SHEILD STA 500 TO 500A RBL24 WL 156 / REMOVED AND REPLACED FCB FLOOR TO SIDEWALL SHEILD FROM STA 500 TO 500A RBL24 WL156 PER SRM 51-40-02; SRM 51-40-06 AND DWG 143A0080. 59595U 06/22/19.
